# SDR DALA2015111706990

- Difficulty date: November 6, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 37,189 hours, 24,082 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, ALL 3 GEAR INDICATIONS WERE RED "UNSAFE".  THE CREW PERFORMED A MANUAL GEAR EXTENSION AND LANDED WITHOUT FURTHER INCIDENT, OTHER THAN THE GEAR DOORS BEING OPEN ON LANDING.  MAINTENANCE FOUND ALL POSITION/WARNING SENSORS AND THE DIMENSIONAL LIMITS OF THE PROXIMITY SENSORS WERE WITHIN AMM LIMITS. THE GEAR WAS SWUNG WITH NO DEFECTS.  MAINTENANCE REPLACED THE PSEU.
